Translator Disclaimer
October 2019 Correction and notes to the paper “A classification of Artin–Schreier defect extensions and characterizations of defectless fields”
Franz-Viktor Kuhlmann
Illinois J. Math. 63(3): 463-468 (October 2019). DOI: 10.1215/00192082-7902469

Abstract

We correct a mistake in a lemma in the paper cited in the title and show that it did not affect any of the other results of the paper. To this end, we prove results on linearly disjoint field extensions that do not seem to be commonly known. We give an example to show that a separability assumption in one of these results cannot be dropped (doing so had led to the mistake). Further, we discuss recent generalizations of the original classification of defect extensions.

Citation

Download Citation

Franz-Viktor Kuhlmann. "Correction and notes to the paper “A classification of Artin–Schreier defect extensions and characterizations of defectless fields”." Illinois J. Math. 63 (3) 463 - 468, October 2019. https://doi.org/10.1215/00192082-7902469

Information

Received: 4 December 2018; Revised: 8 July 2019; Published: October 2019
First available in Project Euclid: 19 September 2019

zbMATH: 1418.12004
MathSciNet: MR4012351
Digital Object Identifier: 10.1215/00192082-7902469

Subjects:
Primary: 12J10
Secondary: 12J25, 12L12, 13A18, 14B05

Rights: Copyright © 2019 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
6 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.63 • No. 3 • October 2019
Back to Top